# SDR QXEA200301221

- Difficulty date: October 4, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,111 hours, 4,656 cycles
- System (JASC): 2610 · Detection System
- Part: Valve
- Condition: Will Not Test
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2336 AFT BAGGAGE FIRE PROTECTION VALVE OUTLET WILL NOT TEST. LIGHT BULB CHECKS GOOD. PERFORMED OPS TEST IAW Q400 MM 26-22-00-720-801. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
